MAUDE Adverse Event Report: TELEFLEX MEDICAL CASTROVIEJO NH 8" TC; INSTRUMENTS, SURGICAL, CARDIO

TELEFLEX MEDICAL CASTROVIEJO NH 8" TC; INSTRUMENTS, SURGICAL, CARDIO
Model Number IPN005932
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has not been returned for investigation.
 
Event or Problem Description
Broken, defective jaw or tip part.
 
Additional Manufacturer Narrative
(b)(4).Device history record was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 354965.(1) sample of 354965 lot g9 was received with a broken jaw.The fracture plane was inspected under magnification to determine that the failure was sudden and did not progress over time.The direction of the plane suggested that the jaws were overloaded parallel to the range of movement.This is consistent with use on oversized needles or tray damage.A dimensional inspection was not required as part of this investigation.Sap was reviewed for notifications pertaining to incoming inspection, stock checks, and product returns.No concerns were noted with reference to 354965.The device is not functional in current state.The damage observed is consistent with overstressing the jaws in use or cleaning due to improper tray loading.
 
Event or Problem Description
Broken, defective jaw or tip part.

Brand Name
CASTROVIEJO NH 8" TC
Common Device Name
INSTRUMENTS, SURGICAL, CARDIO
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
3015 carrington mill blvd
morrisville NC 27560
Manufacturer Contact
jasmine brown
3015 carrington mill blvd
morrisville, NC 27560
9193614124
MDR Report Key15138266
Report Number3011137372-2022-00149
Device Sequence Number17972711
Product Code DWS
UDI-Device Identifier24026704522129
UDI-Public24026704522129
Combination Product (Y/N)N
Initial Reporter CountryRP
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN005932
Device Catalogue Number354965
Device Lot NumberG9
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Supplement Date Received by Manufacturer08/18/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date08/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown